News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: Is something seriously wrong with me?


 thundermist89 - Wed Oct 13, 2004 10:25 pm

I am on the birth control pill Ortho-Tri-Cyclen Lo. I am sexually active, but my boyfriend and I both live with family members, so we only get quickies every once in a while. Since I've been taking the pill (almost 8 months now), my periods have been very regular, always coming right on time when I hit the green pills, the last few days of the month. Then, last week his family went out of town and we spent a whole week together, having a lot of sex (usually at least twice a day.) Then, yesterday, I started my period a good 6 days before I was supposed to. I still have 5 blue pills (the ones my doctor told me were medicinal, where as the green ones are a kind of placebo) left. So, my question is, is something seriously wrong with me, should I see my doctor, or is this normal? Also, should I take the rest of the pills as normal, even though it means I'll be taking medicinal pills while on my period, and be off my period before the green pills ever start? Or if not then what SHOULD I do?
 Dr. Russell M - Thu Oct 14, 2004 10:28 am

User avatar Hi!

I don't think you are in any serious condition. You may continue your pills as prescribed.

bill

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here